Type-D solution of sourceless Yang-Mills equations

M. Carmeli, Kh Huleihil

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

A solution of the classical sourceless Yang-Mills field equations, using the null-tetrad method, is presented. The solution, which includes only the magnetic part, is of type D p in Carmeli's classification, class A in Castillejo-Kugler-Roskies's classification scheme, and case 3 b in that of Wang-Yang.

Original languageEnglish
Pages (from-to)245-257
Number of pages13
JournalLa Rivista del Nuovo Cimento
Volume74
Issue number3
DOIs
StatePublished - 1 Apr 1983

ASJC Scopus subject areas

  • Atomic and Molecular Physics, and Optics
  • Nuclear and High Energy Physics
  • Astronomy and Astrophysics

Fingerprint

Dive into the research topics of 'Type-D solution of sourceless Yang-Mills equations'. Together they form a unique fingerprint.

Cite this